A variant of the classical von Kármán flow for a Jeffrey fluid

A. M. Siddiqui, A. A. Farooq, T. Haroon, B. S. Babcock

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

An attempt is made to study the classical Von Kármán flow problem for Jeffrey fluid by using a generalized non-similarity transformation. This approach is different from Von Kármán's evolution of the flow. Here, physical quantities are allowed to develop non-axisymmetrically. The three-dimensional equations of motion for Jeffrey fluid are treated analytically yielding the derivation of a closed form solution for the velocity field. Exact expressions forthe vorticity components, shear stresses and boundary layer thickness are also presented.

Original languageEnglish (US)
Pages (from-to)983-991
Number of pages9
JournalApplied Mathematical Sciences
Volume7
Issue number17-20
DOIs
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'A variant of the classical von Kármán flow for a Jeffrey fluid'. Together they form a unique fingerprint.

  • Cite this